Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Duality theory for Grothendieck categories

Author: Ulrich Oberst
Journal: Bull. Amer. Math. Soc. 75 (1969), 1401-1407
MathSciNet review: 0248200
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Pierre Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323–448 (French). MR 0232821
  • 2. Peter Gabriel and Ulrich Oberst, Spektralkategorien und reguläre Ringe im von-Neumannschen Sinn, Math. Z. 92 (1966), 389–395 (German). MR 0225848
  • 3. Jan Erik Roos, Locally Noetherian categories and generalized strictly linearly compact rings. Applications, Category Theory, Homology Theory and their Applications, II (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Two), Springer, Berlin, 1969, pp. 197–277. MR 0407092

Additional Information